ADVERTISEMENT

Q. My friend is suffering from intense eye pain and headache. Kindly help.

Answered by
Dr. Rahul Vaswani
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 09, 2021

Hi doctor,

One of my close friends has been suffering from intense eye pain and headache for the past three to four days. She is taking Paracetamol 500 mg for headaches and using Lubricant eye drops for eye pain. But still, there is no relaxation from the pain. It might be that the spectacle power must have increased. Still, I need some consultation for instant relief or medication that could help her from the pain atleast for a day until she visits an ophthalmologist and gets her eye tested. Kindly give your opinion.

#

Hello,

Welcome to icliniq.com.

Intense pain is never due to refractive error. Can you please send me a close-up picture of her eyes without the flash? So that I can guide you accordingly.

Hi doctor,

Thank you.

I am attaching the picture of both the eye for your reference.

#

Hi,

Welcome back to icliniq.com.

There is no redness (attachments removed to protect the patient's identity). Therefore, I am suggesting some medications:

1) Loteprednol eye drop three times a day for five days.

2) Refresh tears (Carboxymethylcellulose Sodium) eye drops six times a day for seven days.

3) Tablet Diclo plus (Diclofenac and Paracetamol) once after meals for three days.

4) Tablet Pantop 40 mg (Pantoprazole) once before breakfast for three days.

If the headache persists beyond 24 hours, please go to an emergency room. Once the pandemic situation gets settled, visit an ophthalmologist and get an eye test done.

I hope this was helpful.

Hi doctor,

Thank you.

We will follow your instructions, and when the situation improves, we will surely get it checked by an ophthalmologist.

#

Hi,

Welcome back to icliniq.com.

Please limit screen time to a minimum while using mobile or any gadgets. I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

This is the fourth time I am changing my spectacles. I have a headache. What do I do?

Hello doctor, I am 29 years old and I am worried about bone cancer. I have had two CT scans for kidney stones around my abdomen area as a total of 7 msv. I also had a CT scan of my head. I read that the radiation can cause bone cancer. Should I be w...   Read full

If I do not wear spectacles for an hour,will it increase my eye power?

Hello doctor, I am 23, and I have too much problem. I have depression, anxiety, and many sexual problems. I watch extreme pornography daily. I think I damage my penis by rough and abnormal masturbation. I am too much worried about it because I face ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.